# SDR AWXA0001296

- Difficulty date: February 8, 2001
- Submitted: February 12, 2001
- Operation: Air carrier
- Aircraft: N509DC
- Make and model: Boeing 737-33A
- Aircraft serial: 23636
- Aircraft time: 43,368 hours, 28,757 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6547929
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B MID FLAP HAS A CHAFED AREA AT I/B FLAP TRACK ON LOWER SKIN.  REPAIRED IAW AWA ER 03-5754-01027.
